# SDR USAA020288

- Difficulty date: July 3, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 51,663 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH 3 INCH AREA BULGE, FS 1463 AT S28R AT 3 RIVETS.  STRINGER SPLICE REPAIR DOUBLER TRIPLER PER SRM 53-00-02, 53-00-01 AND EA 86402.  (M)
